# SDR UPS00234545

- Difficulty date: December 13, 2000
- Submitted: December 15, 2000
- Operation: Air carrier
- Aircraft: N921UP
- Make and model: Boeing 727180C
- Aircraft serial: 19874
- System (JASC): 3510 · Crew Oxygen System
- Part: Switch
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A CO PILOTS EMERG 0XYGEN SWITCH FAILS TO FULLY CLOSE ***SUPPLEMENTAL MRR***     REPLACED CO-PILOTS REGULATION W/SERVICABLE RUGULATION AND REPLACED W ITH SERVICABLE BOTTLE. LEAKED CHECK OK OPS CHECK PER 727 MM CHPT 35- 11-31 AND 12-15-11
